# SDR REXA2024111801489

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670332411
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT PIECE P/N SH670-33241-1 @ FS477 STRG26R FOUND TO BE CORRODED. REMOVED JOINT PIECE @ FS477 STRG26R IAW CRJ700 SRM 51-42-06-001-001-A01.LOCATED AND DRILLED NEW SERVICEABLE JOINT PIECE P/N SH670-33241-1 IAW CRJ700 SRM 51-40-11-001-001-A01.INSTALLED NEW SERVICEABLE JOINT PIECE P/N SH670-33241-1 @ FS477 STRG26R IAW CRJ700 SRM 51-42-06-001-001-A01.
